`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 3,Number 4,     December 2010

Special issue
on KAM theory and its applications

1

Preface   Pages : i - iii

Henk W. Broer,  Heinz Hanβmann and Mikhail B. Sevryuk

 Abstract       Full Text      Related Articles

2

A geometric fractional monodromy theorem   Pages : 517 - 532

Henk Broer,  Konstantinos Efstathiou and Olga Lukina

 Abstract       References       Full Text      Related Articles

3

Some KAM applications to Celestial Mechanics   Pages : 533 - 544

Alessandra Celletti

 Abstract       References       Full Text      Related Articles

4

Properly-degenerate KAM theory (following V. I. Arnold)   Pages : 545 - 578

Luigi Chierchia and Gabriella Pinzari

 Abstract       References       Full Text      Related Articles

5

Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$   Pages : 579 - 600

Hongzi Cong,  Jianjun Liu and Xiaoping Yuan

 Abstract       References       Full Text      Related Articles

6

Convergence radius in the Poincaré-Siegel problem   Pages : 601 - 621

Antonio Giorgilli and Stefano Marmi

 Abstract       References       Full Text      Related Articles

7

Convergence of differentiable functions on closed sets and remarks on the proofs of the "Converse Approximation Lemmas''   Pages : 623 - 641

Xuemei Li and Rafael de la Llave

 Abstract       References       Full Text      Related Articles

8

Gevrey normal form and effective stability of Lagrangian tori   Pages : 643 - 666

Todor Mitev and Georgi Popov

 Abstract       References       Full Text      Related Articles

9

Finite smooth normal forms and integrability of local families of vector fields   Pages : 667 - 682

Vincent Naudot and Jiazhong Yang

 Abstract       References       Full Text      Related Articles

10

KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character   Pages : 683 - 718

Helmut Rüssmann

 Abstract       References       Full Text      Related Articles

11

A parametrised version of Moser's modifying terms theorem   Pages : 719 - 768

Florian Wagener

 Abstract       References       Full Text      Related Articles